MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120204
Medical Device Problem Codes Deflation Problem (1149); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg120204 pta balloon dilatation catheter experienced a deflation issue and material rupture.This report was received from one source.This event involved one patient with no patient consequences.The patient was a (b)(6) year old male, weighing (b)(6) pounds.
 
Additional Manufacturer Narrative
The lot number was provided, and a lot history review was performed.The device was not returned for evaluation.Therefore, the reported malfunctions are inconclusive.A root cause has not been determined.The device(s) was/were labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg120204 pta balloon dilatation catheter experienced a deflation issue and material rupture.This report was received from one source.This event involved one patient with no patient consequences.The patient was a 21 year old male, weighing 150 pounds.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515270
Report Number2020394-2019-00292
Device Sequence Number1922224
Product Code LIT
UDI-Device Identifier00801741060946
UDI-Public(01)00801741060946
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120204
Device Catalogue NumberATG120204
Device Lot Number93YC0051
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1